Lexapro Withdrawal?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

ediekristen
Veteran Member


Date Joined Apr 2007
Total Posts : 1366
   Posted 1/23/2008 8:20 AM (GMT -7)   
So, last week (Thursday I think) I took my last Lexapro pill, but I wasn't able to pick up my refill because my boyfriend got laid off temporarily and we ended up having $50 left after bills which is $5 more than the cost of my copay so obviously I have to wait. I know this is not a good thing to do, going cold turkey off anti-depressants, but I was feeling fine until yesterday... All day at work, I had a tired, disconnected feeling and I couldn't really get motivated or concentrate on any task. By 4pm I had a weird pressure like an oncoming migraine, which is exactly what I turned out to be. Around 5:30 I started feeling really nauseous so I laid down and took a nap, and when I woke up at 7pm it felt like my head was going to explode. My brain was throbbing with every heart beat and I couldn't even stand to open my eyes because it hurt too bad. So I went to bed, woke up at 2:30am, took 3 Ibuprofen, and eventually fell back asleep.
When I woke up this morning the headache was gone, though I feel exhausted and maybe a little nauseous, or hungry.. Does this sound like it could be withdrawal? If so, how long do these symptoms typically last? I'm probably going to call my doctor today and ask if she can give me a week's worth of Lexapro samples at least because I won't be able to pick them up otherwise until after February 1st. Just want to know what I've gotten myself into here.

Female, 22, Ulcerative colitis (pancolitis) since 1999; GERD; gastritis; osteopenia in hip & lumbar region of spine from long term prednisone use

Current Meds:
10mg Lexapro (for depression/social anxiety)
125mg Azathioprine
4800mg Asacol (Four 400mg tablets, three times a day)
10meq Potassium
 
 


getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 40595
   Posted 1/23/2008 12:50 PM (GMT -7)   
Hi there,
I was going to mention the samples but you already did. Maybe the doc can give you extra so if you get into the situation again, you will have some back up.

As Michelle said, try to make that one of the important things in your budget. That way you will always have them. You shouldn't go without. That is not healthy.

Good luck to you and I hope that you feel better really soon.

Hugs,

Karen
fibromyalgia, chronic fatigue, clinically depressed and allergies


Panike
Veteran Member


Date Joined Jan 2008
Total Posts : 505
   Posted 1/27/2008 9:20 PM (GMT -7)   
I agree with everyone else put getting your meds at the top of your priority list! I know how it is when you have a budget crisis. Been there done that,i have had to go without my meds for anxiety/ panic before too due to the fact that i couldnt afford to get them.But now i buy my meds before anything else,your health comes first! And yes the symtoms you are having sounds alot like withdrawl symtoms.When i've stop taking my meds in the past i would get headaches,nausea,feeling lathargic and disconnected. I also would have flu like symtoms and then when i would get back on my meds about a week into it the symtoms would disappear! I hope you are able to get some samples as i know how you feel. I hope your finacial situation gets better also. HOPE TO HEAR FROM YOU SOON!!!!
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, December 08, 2016 7:07 PM (GMT -7)
There are a total of 2,735,099 posts in 301,275 threads.
View Active Threads


Who's Online
This forum has 151370 registered members. Please welcome our newest member, calvin1242.
399 Guest(s), 12 Registered Member(s) are currently online.  Details
JJ2511, Fl Drifter, JNF, Girlie, getting by, LG13, DennisinNY, Gabzz, platinumpixie, bdavis, straydog, julymorning


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer